Hilbert transform, Toeplitz operators and Hankel operators and invariant A weights.

Título inglés Hilbert transform, Toeplitz operators and Hankel operators and invariant A weights.
Título español Transformada de Hilbert, operadores de Toeplitz y operadores de Hankel y pesos A invariantes.
Autor/es Treil, Sergei ; Volberg, Alexander ; Zheng, Dechao
Organización Dep. Math. Michigan State Univ., East Lansing (Michigan), Estados Unidos;Dep. Math. Vanderbilt Univ., Nashville (Tennessee), Estados Unidos
Revista 0213-2230
Publicación 1997, 13 (2): 319-360, 27 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper, several sufficient conditions for boundedness of the Hilbert transform between two weighted Lp-spaces are obtained. Invariant A weights are obtained. Several characterizations of invariant A weights are given. We also obtain some sufficient conditions for products of two Toeplitz operators of Hankel operators to be bounded on the Hardy space of the unit circle using Orlicz spaces and Lorentz spaces.
Clasificación UNESCO 120216
Palabras clave español Transformada de Hilbert ; Transformación de Hankel ; Espacios de Hardy ; Formas de Toeplitz ; Operadores integrales
Código MathReviews MR1617653
Código Z-Math Zbl 0896.42009
Icono pdf Acceso al artículo completo